# SDR AALA201912099016

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 80,613 hours, 9,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT OPERATIONAL TEST, FOUND EMERGENCY LIGHT BATTERY PACK DISCHARGED AT DOOR 4R. MAINTENANCE REPLACED EMERGENCY LIGHT ON BATTERY PACK PER AMM 33-51-06.
